# SDR 95ZZZX5479

- Difficulty date: January 21, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N117MA
- Make and model: Bolkms BK117A3
- Aircraft serial: 7107
- Engine: Lyc LTS101650B1
- System (JASC): 7250 · Turbine Section
- Part: Seal Assy
- Part number: 411104055
- Condition: Grooved
- Location: Labyrinth
- Part time: 439 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LABYRINTH SEAL IS EXCESSIVELY GROOVED FROM GP DISC KNIFE EDGES.  REPLACED WITH NEW UNIT(S) CORRECTED PROBLEM.
